American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 93 found      Go to page: 1 2 3 4

[61] R. W. Hansell. $F\sb \sigma$-set covers of analytic spaces and first class selectors . Proc. Amer. Math. Soc. 96 (1986) 365-371. MR 818473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Gabriel Debs. Param\'etrisations bor\'eliennes . Proc. Amer. Math. Soc. 94 (1985) 675-681. MR 792282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] J. Dijkstra, T. Grilliot, D. Lutzer and J. van Mill. Function spaces of low Borel complexity . Proc. Amer. Math. Soc. 94 (1985) 703-710. MR 792287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Leszek Piątkiewicz. A remark about separation of $K$-analytic sets in the product spaces . Proc. Amer. Math. Soc. 93 (1985) 363-366. MR 770555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Gabriel Debs. Un r\'esultat d'uniformisation bor\'elienne . Proc. Amer. Math. Soc. 92 (1984) 445-448. MR 759671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Sandro Levi and Ashok Maitra. Borel measurable images of Polish spaces . Proc. Amer. Math. Soc. 92 (1984) 98-102. MR 749900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. B. Brown and G. V. Cox. Continuous images of Lusin sets . Proc. Amer. Math. Soc. 89 (1983) 52-54. MR 706510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Ashok Maitra. Selectors for Borel sets with large sections . Proc. Amer. Math. Soc. 89 (1983) 705-708. MR 719000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Włodzimierz Bzyl. A counterexample to the generalized Banach theorem . Proc. Amer. Math. Soc. 89 (1983) 145-146. MR 706529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Amer Bešlagić. Embedding cosmic spaces in Lusin spaces . Proc. Amer. Math. Soc. 89 (1983) 515-518. MR 715877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Zoltán Balogh and Heikki Junnila. Totally analytic spaces under $V=L$ . Proc. Amer. Math. Soc. 87 (1983) 519-527. MR 684650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] K. W. Lane. Another interesting property concerning the probability measures on the rationals . Proc. Amer. Math. Soc. 87 (1983) 717-722. MR 687649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Barthélemy Le Gac. Some properties of Borel subgroups of real numbers . Proc. Amer. Math. Soc. 87 (1983) 677-680. MR 687640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Arnold W. Miller. A characterization of the least cardinal for which the Baire category theorem fails . Proc. Amer. Math. Soc. 86 (1982) 498-502. MR 671224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] W. F. Pfeffer. The spaces which contain an $S$-space . Proc. Amer. Math. Soc. 85 (1982) 659-660. MR 660624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] R. W. Hansell. Point-finite Borel-additive families are of bounded class . Proc. Amer. Math. Soc. 83 (1981) 375-378. MR 624935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. M. Srivastava. Selection and representation theorems for $\sigma $-compact valued multifunctions . Proc. Amer. Math. Soc. 83 (1981) 775-780. MR 630054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] R. Daniel Mauldin. Bimeasurable functions . Proc. Amer. Math. Soc. 83 (1981) 369-370. MR 624933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Zdeněk Frolík and Petr Holický. Decomposability of completely Suslin-additive families . Proc. Amer. Math. Soc. 82 (1981) 359-365. MR 612719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Andreas Blass. A partition theorem for perfect sets . Proc. Amer. Math. Soc. 82 (1981) 271-277. MR 609665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] V. V. Srivatsa. A remark on analytic sets with $\sigma $-compact sections . Proc. Amer. Math. Soc. 81 (1981) 306-307. MR 593477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Douglas E. Miller. A selector for equivalence relations with $G\sb{\delta }$\ orbits . Proc. Amer. Math. Soc. 72 (1978) 365-369. MR 0515142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] C. G. Mendez. On the Sierpi\'nski-Erd\H os and the Oxtoby-Ulam theorems for some new sigma-ideals of sets . Proc. Amer. Math. Soc. 72 (1978) 182-188. MR 0515115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Lawrence Neff Stout. Independence theories and generalized zero-one laws . Proc. Amer. Math. Soc. 66 (1977) 153-158. MR 0515144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] John C. Morgan. On zero-one laws . Proc. Amer. Math. Soc. 62 (1977) 353-358. MR 0433417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] R. Daniel Mauldin. On nonisomorphic analytic sets . Proc. Amer. Math. Soc. 58 (1976) 241-244. MR 0431112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R.-D. Reiss. On the characterization of Souslin and Borel sets . Proc. Amer. Math. Soc. 53 (1975) 530-534. MR 0385827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Ashok Maitra. On the failure of the first principle of separation for coanalytic sets . Proc. Amer. Math. Soc. 46 (1974) 299-301. MR 0356005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 93 found      Go to page: 1 2 3 4